# SDR ASOA2013121809658

- Difficulty date: December 6, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 22,531 hours, 21,697 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED RT THRUST REVERSE UNLOCK MESSAGE IN FLIGHT.  COMPLIED WITH QRH,  AFTER SHUTTING DOWN RT ENGINE, ACFT LANDED.   R & R DIODE IN JB-4 IAW 20-18-10. OPS TEST OF RT ENGINE THRUST REVERSER CHECKED GOOD IAW AMM 71-00-00.
